Journal of Applied Mathematics and Computation

ISSN Print: 2576-0645 Downloads: 73752 Total View: 1204276
Frequency: quarterly ISSN Online: 2576-0653 CODEN: JAMCEZ
Email: jamc@hillpublisher.com

Location: Home >> Volumes & Issues >> Volume 7, Issue 2

Volume 7, Issue 2 (2023)

14 articles in this issue

Article Open Access

Four-compartmental Epidemic and Endemic Dynamics Model for Delay Time γΙ(t)-Distributed Existing Average

Rasaki Olawale Olanrewaju, Sodiq Adejare Olanrewaju, Oluwafemi Samson Balogun, Wasiu Adesoji Adepoju

DOI:http://dx.doi.org/10.26855/jamc.2023.06.008

Views: Published: July 31,2023

Article Open Access

Ergodic Characteristics of Payment Points under the Slow Second Cashier Problem

Sulaiman Sani, Mlamuli W. Malindzisa

DOI:http://dx.doi.org/10.26855/jamc.2023.06.009

Views: Published: July 31,2023

Article Open Access

Transmission Loss Performance Analysis of Acoustic Coatings under Hydrostatic Pressure Considering Cavity Pressure

Shuailong Zhou, Ni Yu, Hongbo Tao, Fenghui Kang

DOI:http://dx.doi.org/10.26855/jamc.2023.06.010

Views: Published: July 31,2023

Article Open Access

Design of Biquintic B-spline Surface Construction Algorithm

Shuhui Zhang, Xiuping Liu

DOI:http://dx.doi.org/10.26855/jamc.2023.06.011

Views: Published: July 31,2023

Article Open Access

A Note on Barnette’s Conjecture

Zijun Xiao

DOI:http://dx.doi.org/10.26855/jamc.2023.06.012

Views: Published: July 31,2023